# SDR SWAA2022040682733

- Difficulty date: March 11, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737*
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 8 ON SLAT STATION 451.97 RT WING 2022-129548 / [01] TOOL USED : EDDY CURRENT TOOL; P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 02 JUN 22.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 500D; SN:N500X1693P030457; DUE DATE: 02-JUN-22;[03] REPAIRED LOWER SURFACE SLAT 8 ON SLAT STATION 451.97 RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8; SEE INDIVIDUAL SIGNOFF BELOW.;[04] 3. JOSUE MARTINEZ (TECHNICIAN); 22-MAR-2022 02:53 UTC  REPAIRED LOWER SURFACE SLAT 8 ON SLAT STATION 451.97 RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8; RII .SEE INDIVIDUAL SIGNOFF BELOW
